# SDR 98ZZZX4068

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8493N
- Make and model: Beech 95-B55
- Aircraft serial: TC1112
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 9542001713
- Condition: Buckled
- Location: Fuselage
- Part time: 2,317 hours
- Component: 9542001715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE FRONT SPAR CARRY-THROUGH STRUCTURE FORWARD WEB WAS FOUND BUCKLED BELOW THE LT WING ATTACH FITTING. THE DAMAGE EXTENDED BETWEEN THE LOWER SKIN AND THE FITTING HORIZONTALLY FOR APPROX 12 INCHES. THERE WAS ADDITIONAL DEFORMATION INBOARD OF LT LOWER ATTACH FITTING.  GREASE, DIRT, AND DEBRIS HAD TO BE REMOVED TO ADEQUATELY INSPECT THE AREA.  AIRCRAFT HAS A PREVIOUS HISTORY OF GEAR-UP LANDING.
